advertisement
Question
Posted by: Not again! | 2004/10/20

vasectomy

My husband had a vasectomy last year April and I have had regular periods since going off the depo injection last year whereafter my periods regulated in December, every month since then I have had periods at 35 day intervals, now I am almost 8 days late, do I have any cause for concern, I have been suffering from extreme fatigue lately so I had diabetes, hormone and cholesterol tests, cholesterol is the one that is bad could this maybe be a cause of me not having my period yet?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

NA, I doubt that you’re pregnant, but the easiest would be to just do a home pregnancy test. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement